# SDR A6WA202110238046

- Difficulty date: December 23, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: 601R36008219
- Part serial: NSN
- Condition: Gouged
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621 LBL 25 HAS A DENT ON PREVIOUSLY INSTALLED DOUBLER  3.400"L X .800"W X .028"D AND A SETMARK AT DENT MEASURING .250"L ON  FORWARD SIDE OF BULKHEAD AT LBL 24.75 TO LBL 25.75 AND WL 130 TO WL 133.400.  ************AIRCRAFT REMOVED FROM SERVICE**************************  PERFORMED CUT ON PREVIOUSLY INSTALLED DOUBLERS AT FS621 LBL 27.5 AT WL 128.23-133.3. DOUBLER CUT DIMENSION: 5.100"L X 2.100"W. FABRICATED REPAIR DOUBLER FROM 2024-T3 .040", REPAIR TRIPLER FROM 2024-T3 .063", ORIGINAL REPAIR SPLICE FROM 2024-T3 .063", AND REPAIR FILLER FROM 2024-T3 .063". REPAIR PART DIMENSIONS ARE: 20"L X 6.3"W (DOUBLER); 22"L X 4.6"W (TRIPLER); 4.1"L X 3.5"W (SPLICE); AND 5.0"L X 2.0"W (FILLER). PERFORMED HAND DRESS OF DENTED AREA BACK TO ORIGINAL CONTOUR. NO OIL-CANNING NOTED AT REWORKED AREA AT THIS TIME. INSTALLED ALL REPAIR PARTS AT REPAIR AREA ON AFT PRESSURE BULKHEAD IAW MHIRJ REO 601R-53-61-7757 REV (--) DATED 2021-12-22. HFEC INSPECTION WAS PERFORMED AT REPAIR AREA WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW MHIRJ REO 601R-53-61-7757 REV (--) DATED 2021-12-22. WORK COMPLETED ON AERSALE WO #003486 CARD #20108 CRS #4AER685B. TT: 39,961 TC:38,675
